MAUDE Adverse Event Report: MEDOVATIONS INC. / DIVERSATEK HEALTHCARE INC. MEDOVATIONS INNERVISION DETACHABLE BOUGIE TIPS 50F; RETRACTOR, FIBEROPTIC

MEDOVATIONS INC. / DIVERSATEK HEALTHCARE INC. MEDOVATIONS INNERVISION DETACHABLE BOUGIE TIPS 50F; RETRACTOR, FIBEROPTIC
Model Number 1465-50
Health Effect - Clinical Code No Code Available (3191)
Date of Event 05/16/2018
Type of Reportable Event Serious Injury
Event or Problem Description
A 50f bougie tip became dislodged from the illumination cord in the pt's esophagus.

Brand Name
MEDOVATIONS INNERVISION DETACHABLE BOUGIE TIPS 50F
Common Device Name
RETRACTOR, FIBEROPTIC
Manufacturer (Section D)
MEDOVATIONS INC. / DIVERSATEK HEALTHCARE INC.
milwaukee WI 53212
MDR Report Key7673391
Report NumberMW5078295
Device Sequence Number19044503
Product Code FDG
UDI-Device Identifier00816734021293
UDI-Public(01)00816734021293
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/27/2021
Device Model Number1465-50
Device Lot Number221575
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient Weight76